lnu.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Nonlinear singular problems of $p$-adic analysis: associative algebras of $p$-adic distributions
Växjö University, Faculty of Mathematics/Science/Technology, School of Mathematics and Systems Engineering. (ICMM)ORCID iD: 0000-0002-9857-0938
2005 (English)In: Izvestiya. Mathematics, ISSN 1064-5632, E-ISSN 1468-4810, Vol. 69, no 2, p. 221-263Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2005. Vol. 69, no 2, p. 221-263
National Category
Mathematics
Research subject
Natural Science, Mathematics
Identifiers
URN: urn:nbn:se:lnu:diva-7266DOI: 10.1070/IM2005v069n02ABEH000529OAI: oai:DiVA.org:lnu-7266DiVA, id: diva2:343586
Available from: 2010-08-14 Created: 2010-08-14 Last updated: 2017-12-12Bibliographically approved

Open Access in DiVA

No full text in DiVA

Other links

Publisher's full text

Authority records BETA

Khrennikov, Andrei

Search in DiVA

By author/editor
Khrennikov, Andrei
By organisation
School of Mathematics and Systems Engineering
In the same journal
Izvestiya. Mathematics
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 299 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf